Asymptotic stability and smooth Lyapunov functions. Clarke, F. H., Ledyaev, Y. S., & Stern, R. J. J. Diff Equations, 149:69–114, 1998.
bibtex   
@Article{SCC.Clarke.Ledyaev.ea1998,
  author    = {Clarke, F. H. and Ledyaev, Y. S. and Stern, R. J.},
  title     = {Asymptotic stability and smooth {L}yapunov functions},
  journal   = {J. Diff Equations},
  year      = {1998},
  volume    = {149},
  pages     = {69--114},
  file      = {SCC.Clarke.Ledyaev.ea1998.pdf:SCC.Clarke.Ledyaev.ea1998.pdf:PDF},
  owner     = {Nic},
  timestamp = {2012.01.26},
}
Downloads: 0